# SDR JJBA20250513056

- Difficulty date: May 8, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL REAR FUSE 1, CRACK (X2) FOUND FRAME 77 BTW STR 9R-8R AND BTW STR 5R-7R. 2 BUSHING REPAIRS ON RH REAR FUSE II SKIN, AT FR77 BTW STR 6R-7R AND STR 8R-9R
